Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 3  |  Page : 301--302

Recurrent episodes of hypoglycemia induced by moxifloxacin

Dinesh Kumar Singal, Amit Mittal, Anukalp Prakash 
 Department of Gastroenterology, Pushpawati Singhania Research Institute for Liver, Renal & Digestive Diseases, Press Enclave Marg, Sheikh Sarai, Phase II, New Delhi, India

Correspondence Address:
Dinesh Kumar Singal
Department of Gastroenterology, Pushpawati Singhania Research Institute for Liver, Renal & Digestive Diseases, Press Enclave Marg, Sheikh Sarai, Phase II, New Delhi
India

An elderly diabetic male with pneumonia presented with multiorgan failure. He developed hypoglycemic episodes with moxifloxacin that responded only to withdrawal of moxifloxacin.


How to cite this article:
Singal DK, Mittal A, Prakash A. Recurrent episodes of hypoglycemia induced by moxifloxacin.Indian J Pharmacol 2013;45:301-302


How to cite this URL:
Singal DK, Mittal A, Prakash A. Recurrent episodes of hypoglycemia induced by moxifloxacin. Indian J Pharmacol [serial online] 2013 [cited 2021 Sep 25 ];45:301-302
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=3;spage=301;epage=302;aulast=Singal;type=0